MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NON-MODULAR CEMENTED TIBIAL COMPONENT; PROSTHESIS KNEE

ZIMMER BIOMET, INC. NON-MODULAR CEMENTED TIBIAL COMPONENT; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: trabecular metal tibial cone catalog # 00545001331 lot # 63166998.Headed screw catalog # 00579104100 lot # 63201402.Headless screw catalog # 00579104200 lot # 62565597.Headless screw catalog # 00579104200 lot # 62924025.Headless screw catalog # 00579104200 lot # 63024958.Headless screw catalog # 00579104200 lot # 63168756.Femoral component catalog # 00588001402 lot # 62730118.Articular surface with hinge post extension catalog # 00588004014 lot # 62888136.Stem extension catalog # 00598801018 lot # 63048016.Femoral augment catalog # 00599003421 lot # 62514090.Femoral augment catalog # 00599003421 lot # 62939603.Australia.Reporter had indicated that product will not be returned.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Other.
 
Event or Problem Description
It was reported patient underwent a revision procedure seven years post implantation due to tibial loosening.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of x-rays provided.Device was not returned.Device history record (dhr) was reviewed for deviations and anomalies.A definitive root cause cannot be determined.X-ray review indicates there is abnormal alignment of the tibial component and mild genu varus, mild periprosthetic lucencies surrounding the tibial screws, signs of loosening.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NON-MODULAR CEMENTED TIBIAL COMPONENT
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16945142
Report Number0001822565-2023-01336
Device Sequence Number15042031
Product Code JWH
UDI-Device Identifier00889024199002
UDI-Public(01)00889024199002(17)200831(10)63101447
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberN/A
Device Catalogue Number00588000302
Device Lot Number63101447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight81 KG